# SDR IPXA2024061175806

- Difficulty date: June 3, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 34,722 hours, 22,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536128
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MCC FLOORBOARD 252XUF FWD CORNER HAS DELAM . DOT 33-032. NSPECTED AND VERIFIED FABRICATED R/H M.D.C. FLOORBOARD 252XUG I.A.W. SREO B757-5320-9692.
